MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; E-100 GENERATOR

INTUITIVE SURGICAL, INC DA VINCI ENERGY; E-100 GENERATOR
Model Number 378848-07
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse was able to reproduce the reported issue and made a configuration adjustment to correct reported problem.The system was verified and ready to use.The complaint was confirmed based on field evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the e-100 generator did not work.The led on power button was on, but it was not while the instrument was connected.The customer stated that they used the erbe generator with the vessel sealer instrument without any problem.An intuitive surgical, inc.(isi) technical service engineer (tse) viewed the system event logs but did not notice anything relevant.The procedure was completed with no reported injury.Intuitive surgical inc.(isi) followed up with the initial reporter and obtained the following additional information: the e-100 was not working at all.It was a new da vinci system installed.The customer used the erbe generator and were able to use the vessel sealer without any problems.

Brand Name
DA VINCI ENERGY
Common Device Name
E-100 GENERATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19610574
Report Number2955842-2024-15843
Device Sequence Number17732296
Product Code NAY
UDI-Device Identifier00886874116982
UDI-Public(01)00886874116982
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number378848-07
Device Catalogue Number378848
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose